# SDR JJBA20201007007

- Difficulty date: October 7, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 39,776 hours, 25,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 48554
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 2,972 hours, 2,646 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOR REAR WINDOWS EXIT ARE INOPERATIVE.  TWO ON THE RIGHT SIDE, ONE ON THE BOTTOM LIGHT.  REMOVED AND REPLACED EMERGENCY LIGHT NR 3 BATTERY POWER SUPPLY.  OPS CHECK COMPLETED, BUT LEFT SIDE EXIT IDENTIFIER SIGN ON REAR WINDOW EXIT WOULD NOT TURN ON.  REMOVED AND REPLACED LEFT SIDE EXIT IDENTIFIER SIGN ON THE REAR WINDOW EXIT.  OPS CHECK COMPLETED.  ALL LIGHTS ARE WORKING.
